# SDR USAA2009121193323

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 29,970 hours, 10,783 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4748
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 29,975 hours, 10,785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1687 - FLL - CREW RECEIVED ECAM MESSAGE FOR VENT BLOWER FAULT.  PRIOR TO ECAM, FAINT BURNING SMELL WAS DETECTED.  ALSO HEARD MECHANICAL SOUND OF BLOWER FAILING AND STOPPING.  SMELL DISSIPATED AFTER GOING TO OVERRIDE.  MAINTENANCE REMOVED AND REPLACED THE AVIONIC EQUIPMENT VENT BLOWER FAN 20HQ IAW AIRBUS MAINTENANCE MANUAL 21-26-51.
